Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution

Document Type : Research Paper


Department of Pure Mathematics, School of Mathematics, Iran University of Science and Technology, Narmak, Tehran, 16846-13114, Iran


In this paper, a generalized mathematical model of spread of infectious disease as SIRS epidemic model is considered as a nonlinear system of differential equation. We prove that for positive initial conditions the resulting equivalence system has positive solution and under some hypothesis, this system with initial positive condition, has a positive $T$-periodic solution which is globally asymptotically stable. For numerical simulations the fourth order Runge-Kutta method is applied to the nonlinear system of differential equations.


Volume 8, Issue 2
December 2017
Pages 125-134
  • Receive Date: 04 March 2017
  • Revise Date: 07 September 2017
  • Accept Date: 17 September 2017